# SDR SIMA200616304

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAN - FLT 3143 - CREW REPORTED AN ELECTRICAL SMELL IN COCKPIT.  FOUND EYE BALL LIGHT OVER CAPTAIN HEAD SHORTING.  REPAIRED CAPT READING LIGHT WIRES, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
